MathSciNet Relay Station
MathSciNet bibliographic data
MR1164148 (93j:55012) 55P42 (18F25 19D06 19D10 55P60)
McClure, J. E.; Staffeldt, R. E. The chromatic convergence theorem and a tower in algebraic $K$-theory. Proc. Amer. Math. Soc. 118 (1993), no. 3, 1005–1012.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement